RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2013, Volume 5, Issue 1, Pages 17–35 (Mi ufa184)  

This article is cited in 4 scientific papers (total in 4 papers)

Generalized functions asymptotically homogeneous with respect to one–parametric group at origin

Yu. N. Drozhzhinov, B. I. Zavialov

Steklov Mathematical Institute of the Russian Academy of Sciences

Abstract: In the work we obtain a complete description of generalized functions asymptotically homogeneous at origin w.r.t. a multiplicative one–parametric group of transformations so that the real parts of all the eigenvalues of infinitesimal matrix are positive including the case of critical orders. The obtained results are applied for constructing homogeneous solutions to differential equations whose symbols are quasi-homogeneous polynomials w.r.t. this group in a non-critical case.

Keywords: generalized functions, homogeneous functions, quasi-asymptotics, partial differential equations.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ 2928.2012.1
Russian Foundation for Basic Research 10-01-00178


Full text: PDF file (526 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2013, 5:1, 17–35 (PDF, 422 kB); https://doi.org/10.13108/2013-5-1-17

Bibliographic databases:

Document Type: Article
UDC: 517.5
Received: 25.04.2012

Citation: Yu. N. Drozhzhinov, B. I. Zavialov, “Generalized functions asymptotically homogeneous with respect to one–parametric group at origin”, Ufimsk. Mat. Zh., 5:1 (2013), 17–35; Ufa Math. J., 5:1 (2013), 17–35

Citation in format AMSBIB
\Bibitem{DroZav13}
\by Yu.~N.~Drozhzhinov, B.~I.~Zavialov
\paper Generalized functions asymptotically homogeneous with respect to one--parametric group at origin
\jour Ufimsk. Mat. Zh.
\yr 2013
\vol 5
\issue 1
\pages 17--35
\mathnet{http://mi.mathnet.ru/ufa184}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3429948}
\elib{http://elibrary.ru/item.asp?id=18929624}
\transl
\jour Ufa Math. J.
\yr 2013
\vol 5
\issue 1
\pages 17--35
\crossref{https://doi.org/10.13108/2013-5-1-17}


Linking options:
  • http://mi.mathnet.ru/eng/ufa184
  • http://mi.mathnet.ru/eng/ufa/v5/i1/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Drozhzhinov Yu.N., Zav'yalov B.I., “Asymptotically Homogeneous Solutions of Differential Equations Whose Symbols Are Polynomials Quasi-Homogeneous with Respect to One-Parameter Groups with Generators Containing a Nilpotent Component”, Dokl. Math., 88:2 (2013), 590–592  mathnet  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
    2. Yu. N. Drozhzhinov, B. I. Zavialov, “Asymptotically homogeneous solutions to differential equations with homogeneous polynomial symbols with respect to a multiplicative one-parameter group”, Proc. Steklov Inst. Math., 285 (2014), 99–119  mathnet  crossref  crossref  isi  elib  elib
    3. Yu. N. Drozhzhinov, “Asymptotically homogeneous generalized functions and some of their applications”, Proc. Steklov Inst. Math., 301 (2018), 65–81  mathnet  crossref  crossref  isi  elib  elib
    4. S. Baizaev, M. A. Rakhimova, “Some functional equations in Schwartz space and their applications”, Ufa Math. J., 10:1 (2018), 3–13  mathnet  crossref  isi  elib
  • Уфимский математический журнал
    Number of views:
    This page:178
    Full text:69
    References:18
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019